# SDR AWXA9700054

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY FLOOR PROXIMITY LIGHTS AT ROW 15 LT INOPERATIVE.  REPAIRED BROKEN WIRES AT EMERGENCY LIGHTS.  OPS CHECK NORMAL.
